# SDR DLL19981178

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7876027011
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO SPOILERS DEPLOYED AT FL280.  REPLACED FCES COMPUTER.
